# SDR CALA2024121803117

- Difficulty date: December 9, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D531275120200
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH DOUBLE JOGGLE FR16 HOLE #6 HAS CRACK INDICATION IN FRAME LAYER.  PERFORMED BUSHING REPAIR AT FR16 HOLE. PERFORMED BUSHING REPAIR AT FR16 HOLE #6 IAW SRM 53-11-12-300-012. REPAIR REQUIRES INITIAL INSPECTION #6 IAW SRM 53-11-12-300-012. REPAIR REQUIRES INITIAL INSPECTION  REJECTED BACK FOR LIMITS CORRECTION AFTER REVIEWING LIMITS CALLED OUT IN SRI 53-11-12-205-008 ORIGINAL INSPECTION THRESHOLDS ARE CORRECT.
